MathSciNet Relay Station
MathSciNet bibliographic data
MR2324373 (2008d:15059) 15A45 (42A82 47A63)
Bhatia, Rajendra; Kosaki, Hideki Mean matrices and infinite divisibility. Linear Algebra Appl. 424 (2007), no. 1, 36–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement